MathSciNet Relay Station
MathSciNet bibliographic data
MR226681 (37 #2268) 57.55
Elĭasson, Halldór I. Geometry of manifolds of maps. J. Differential Geometry 1 1967 169–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement